# SDR CA120229008

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 8,823 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23065593
- Condition: Cracked
- Location: Compressor
- Part time: 6,083 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATE 4" VERTICAL CRACK FOUND ON LT FORWARD SIDE OF ENGINE COMPRESSOR SCROLL DURING SCHEDULED DAILY INSPECTION. COMPLETE ENGINE REPLACED.  COMPRESSOR BEING SENT FOR O/H.  SCROLL IS THIN-WALL TYPE AND WILL BE EXCHANGED FOR THICK WALL VERSION.
